# SDR A6WA200940538

- Difficulty date: August 19, 2009
- Submitted: September 18, 2009
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 17,432 hours, 16,020 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD WEB AT FS 621, LBL 36.2 AND WL 111 CRACKED.  AFT PRESSURE BULKHEAD BEB AT FS 621, LBL 36.2 AND WL 111 REPAIRED IAW REO 601R-53-61-3306.  (K)
